# SDR DALA2024040404056

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N343DN
- Make and model: Airbus A321-211
- Aircraft serial: 8200
- Aircraft time: 17,529 hours, 7,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3043, CRACK SHEAR PLATE STR 23 R LOC BTW FR69 TO FR70 AT AFT GALLEY AREA. MEASURE OF CRACK IS L 0.202 INCHES TOOL USED CALIPER P/N 500-196-30 S/N A23325692 DUE DATE 24-DEC-24. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOCATED FR 69 TO FR 70 STRG 23 R AT AFT GALLEY AREA AS PER A321 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53474180 ISSUE G. (LP 0276225)
